# SDR SWAA2019101637853

- Difficulty date: October 9, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 68,656 hours, 40,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY OVERHEAD BIN LIGHTS INOP AT ROW 4.   SECURED CONNECTOR PER AMM.
